Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




86 Publications

2019 | Conference Paper | IST-REx-ID: 6647 | OA
R. Fulek, B. Gärtner, A. Kupavskii, P. Valtr, and U. Wagner, “The crossing Tverberg theorem,” in 35th International Symposium on Computational Geometry, Portland, OR, United States, 2019, vol. 129, p. 38:1-38:13.
View | Files available | DOI | arXiv
 
2019 | Thesis | IST-REx-ID: 6681 | OA
S. Y. Zhechev, Algorithmic aspects of homotopy theory and embeddability. IST Austria, 2019.
View | Files available | DOI
 
2019 | Journal Article | IST-REx-ID: 6982 | OA
H. Akitaya, R. Fulek, and C. Tóth, “Recognizing weak embeddings of graphs,” ACM Transactions on Algorithms, vol. 15, no. 4, 2019.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 7034 | OA
R. Fulek and J. Kynčl, “Counterexample to an extension of the Hanani-Tutte theorem on the surface of genus 4,” Combinatorica, vol. 39, no. 6, pp. 1267–1279, 2019.
View | DOI | Download Preprint (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 7093 | OA
K. Huszár, J. Spreer, and U. Wagner, “On the treewidth of triangulated 3-manifolds,” Journal of Computational Geometry, vol. 10, no. 2, pp. 70–98, 2019.
View | Files available | DOI | arXiv
 
2019 | Journal Article | IST-REx-ID: 7108 | OA
X. Goaoc, P. Patak, Z. Patakova, M. Tancer, and U. Wagner, “Shellability is NP-complete,” Journal of the ACM, vol. 66, no. 3, 2019.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
2019 | Preprint | IST-REx-ID: 8182 | OA
S. Avvakumov and S. Kudrya, “Vanishing of all equivariant obstructions and the mapping degree,” arXiv:1910.12628. arXiv.
View | Files available | Download Preprint (ext.) | arXiv
 
2019 | Preprint | IST-REx-ID: 8184 | OA
S. Avvakumov, R. Karasev, and A. Skopenkov, “Stronger counterexamples to the topological Tverberg conjecture,” arXiv:1908.08731. arXiv.
View | Files available | Download Preprint (ext.) | arXiv
 
2019 | Preprint | IST-REx-ID: 8185 | OA
S. Avvakumov and R. Karasev, “Envy-free division using mapping degree.” arXiv.
View | Files available | Download Preprint (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 742 | OA
D. Dotterrer, T. Kaufman, and U. Wagner, “On expansion and topological overlap,” Geometriae Dedicata, vol. 195, no. 1, pp. 307–317, 2018.
View | Files available | DOI
 

Search

Display / Sort

Citation Style: IEEE

Export / Embed